# SDR AU000201006

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: YD4N
- Condition: Failed
- Location: Spoiler
- Part time: 23,687 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AU) FAILED RELAY CAUSED THE FOLLOWING CAUTION LIGHTS TO ILLUMINATE DURING THE TAKEOFF ROLL:   ROLL SPOILER INBOARD HYDRAULIC, ROLL SPOILER OUTBOARD HYDRAULIC, ROLL SPOILER INBOARD GROUND, ROLL SPOILER OUTBOARD GROUND.   RUN-UPS CONFIRMED THAT THE SPOILERS DID GO TO THE FLIGHT POSITION.
